# SDR UALA2009121803918

- Difficulty date: December 17, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 47,951 hours, 13,329 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT EMERGENCY EGRESS LIGHT L41 AFT OF DOOR 2R AT STA 735 RBL 73 IS INOPERATIVE.  RELAMPED R2 DOOR EGRESS LIGHT, OPS CHK GOOD.
